MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA 22GA 1.00IN Y W/ CAP; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEXIVA 22GA 1.00IN Y W/ CAP; INTRAVASCULAR CATHETER
Catalog Number 383642
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva 22ga 1.00in y w/ cap leakage at septum filter is loose in the packaging before use description of complaint filter is loose in packaging.As a result in 3 patients when inserting iv needle, blood ran back (tampering).No consequences for the patients.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos, and 15 representative samples submitted for evaluation.The reported issue of leakage at septum was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.Samples were subjected to a catheter air-water leak test and flashback test to check for leaks.No leakage was observed during testing.The investigation found the vent plug loose inside the packaging during transfer as the vent plug was plugged into the adapter with less force.Suspected the gripper is not aligned with the adapter during insertion.Modifications will be completed to secure the gripper mounting bracket and to prevent misalignment.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.The root cause for the leakage could not be determined as the defect was not replicated.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
BD NEXIVA 22GA 1.00IN Y W/ CAP
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20789128
Report Number2243072-2024-01167
Device Sequence Number18095135
Product Code FOZ
UDI-Device Identifier00382903836420
UDI-Public(01)00382903836420(11)240813(17)270731(10)4207287
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383642
Device Lot Number4207287
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown